# SDR RAIA00408016

- Difficulty date: August 13, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 13,788 hours, 13,603 cycles
- Engine: Allsn AE3007A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: S2D226
- Condition: Leaking
- Location: Nr 2 Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 BLEED LEAK.  MAINTENANCE REMOVED AND REPLACED SEAL AT RT T-PIPE IN CARGO BAY.
